Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lentil01

glue-like film

Recommended Posts

hi there! i just started on the regimen one week ago. i was trying Clindamycin Phosphate, but that stopped working a while ago. anyway, i started off using about a quarter of a finger of BP at night (i only need to apply to the bottom half of my face) for about 4 days, then i moved it to half of a finger, and yesterday was the first time i applied it twice--both morning and night. i took a shower this morning and then applied the half-a-finger, and when i tried to moisturize (using the Purpose lotion with SPF 15), this weird glue-like film was coming off onto my fingers. did i not let the BP absorb enough? have i begun too much BP too soon? thanks for any help.

Link to post
Share on other sites

welcome to the regimen :)

this can be solved simply by describing what BP gel you use, name, ect

and also what cleanser you use.

good luck :)

Link to post
Share on other sites

when applying bp

once you've been applying it for say 1-2mins give it a rest and then with a dry finger wipe off the rest of the bp!

then wait 15mins and moisturise

simply sounds like you hav left some bp on your skin and its not absorbed etc.

i reckon that might help you out man ^

Link to post
Share on other sites

hey, thanks for the fast responses! sorry i wasn't more specific...

i use Cetaphil gentle cleanser, Dan's BP gel, and Purpose moisturizer with SPF 15. i wait 15 minutes between each step.

yeah, i figured it might be because some of the BP is left on my skin. maybe i should use less?

thanks again!

Link to post
Share on other sites

The Purpose moisturizer is horrible. It dries chalky and leaves streaks all over my face, and turns completely white in the presence of water. I'd switch moisturizers and see if that doesn't help, along with following the regimen properly (rubbing things in gently and thoroughly, waiting long enough between steps, etc).

Link to post
Share on other sites

I had the same thing before. Tho it stopped after a few weeks of moiturizing morning+night, Did you moisturize before starting the csr?

Link to post
Share on other sites

hi, everyone! i ended up changing my moisturizer, and it's happening much much less now. besides, my skin is just getting used to the regimen, anyway. thanks for your time!

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×